# SDR UPS08M51722

- Difficulty date: February 27, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A A STRONG FOUL ODOR NOTICED IN COCKPIT ON CLIMB.  LAV SERVICED, PACKS 1, 2, 3 OPERATED INDIVIDUALLY FOR 30 MINUTES EACH WITH NO ODOR NOTED ON GROUND.  A/C OK FOR SERVICE.
